# SDR AU510001571

- Difficulty date: May 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Faulty
- Part time: 40,151 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 ESCAPE SLIDE PRESSURE OUTSIDE OF OPERATING RANGE.
